# SDR CALA2016011895007

- Difficulty date: January 17, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 54,878 hours, 21,124 cycles
- Engine: Iae V2527A5
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO INABILITY TO PRESSURIZE.  DURING TROUBLESHOOTING FOUND CONNECTOR 2421VC, BEHIND 25VU IMPROPERLY CONNECTED.  LOOSE, NOT TIGHTLY CONNECTED.  INSPECTED & SECURED.  PERFORMED PRESSURIZATION TEST IAW 21-31-00-710-002-A.  ALL TEST PASSED.
